# SDR FDEA201110104415

- Difficulty date: October 10, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N213FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22935
- Aircraft time: 27,800 hours, 18,625 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 651842039
- Condition: Corroded
- Location: Bs 335-360 S4l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 4L HAS AREAS OF CORROSION BS 335 TO 360.  REMOVED CORROSION IAW SRM 51-10-6. FOUND OUT OF LIMITS IAW SRM 53-10-1. CUT OUT DAMAGED SECTION IAW EA 3 7-5310-152464.  FABRICATED NEW STRINGER SECTION AND SPLICE IAW EA 7-5310-152464. TREATED AND PRIMED NEW SECTION AND SPLICE IAW SRM 51-10-2 AND INSTALLED IAW EA 7-5310-152464.
